# SDR GUUA95032012609A

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 25,983 hours, 30,998 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR REQUIRED USE OF DOWNLOCK RELEASE TO BRING GEAR UP.  THERE WERE NO TRANSIT LIGHTS IN THE GEAR HANDLE, AND LANDING GEAR HORN SOUNDED WHEN GEAR RETRACTED.  RETURNED TO DEPARTURE. LANDED WITHOUT INCIDENT.  RESECURED RT MLG SQUAT SWITCH CONNECTOR PLUG. LANDING GEAR OPS CHECK GOOD.
